Aa
A
A
Close
Avatar universal
Vagal Bradycardia
I went to a NUCCA doctor (chiropractor) who adjusted my C1 (atlas) in my neck.  Since then, I have been super dizzy, unable to function, and sleeping all the time.  I went to the ER after trying to workout and became extremely dizzy and unable to walk straight.  The NUCCA doctor has never had a patient with these symptoms.  While at the ER, they did a CT scan (normal) and an EKG (not normal).  My heart rate was 46-48.  They said that I should follow up with my doctor...which whom I will see in a few days.  I am an athlete and wear a HR monitor when I workout.  My normal resting heart rate is 58-62.  I tried running and my low HR was 30, averaged 68, and high was 90 for a 45 min. run!  Afterwards, I was extremely off balance and slept for 4 hours.  I really thought my heart monitor was broken....but maybe it's not.  Anyway, I am wondering is it possible that the neck/spine manipulation caused my Vagus Nerves to be stimulated?????  If so, how do I have this corrected?  I cannot stand the condition that I am in!
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi Karen,
20 years ago I saw a chiropractor for routine adjustment and had similar issue after - the super dizzy, unable to function, etc.  I went back to the same chiropractor, and he was able to fix it in a few minutes.  I was afraid to go back, and which that I hadn't waited 2 days to call him. I wish you luck.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
If you google something like "dizziness after chiropractic adjustment," you will get a number of hits referring to this.  It is a known thing.  In most cases, it does not seem to cause permanent ill effects, but sometimes it can, and people really should know about this possibility.  You can read about the serious stuff here:

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC2564146/

Frankly, I'd suggest you keep your appointment with your regular doc, and under the circumstances, avoid going back to the chiro until your own doctor gives you an OK.

In the meantime, if your symptoms become worse, by all means go back to the ER.

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Arrhythmias Answerers
Recent Activity
Avatar universal
Blank
Paxiled commented on Green Tea and Green T...
Dec 10
Avatar universal
Blank
jimgreg on now 400 mg of lamctal,,a... Comment
Dec 09
1236893 tn?1408490528
Blank
gymdandee commented on Green Tea and Green T...
Dec 09
Heart Rhythm Community Resources